I have been on Lexapro for depression and anxiety, which used to work but after starting it a second time it just gives me anxiety. I am currently on 10 mg lexapro and am trying to switch to Luvox (I have basically no more options at this point, plus Luvox is supposed to have less sexual side effects) and it is day 3 and i feel so completely sad and shaky and uncomfortable. I am only taking 25 mg of Luvox, along with slowly weaning off the lexapro. I wanted to know if these side effects will last much longer. I honestly don't know how much longer I can handle it but i just really need some med to work at this point. I am just so med sensitive :( Please give me advice!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Nov 2014 • 1 answer
Updated 1 Dec 2017 • 1 answer
Updated 31 Mar 2018 • 2 answers
Updated 8 Aug 2018 • 1 answer
Updated 17 Oct 2018 • 1 answer